Sh:854

Bib entry
@article{Sh:854,
 author = {Blass, Andreas R. and Shelah, Saharon},
 title = {{Ultrafilters and partial products of infinite cyclic groups}},
 journal = {Comm. Algebra},
 fjournal = {Communications in Algebra},
 volume = {33},
 number = {6},
 year = {2005},
 pages = {1997--2007},
 issn = {0092-7872},
 doi = {10.1081/AGB-200063355},
 mrclass = {20K20 (03E05 03E10 20K25)},
 mrnumber = {2150855},
 mrreviewer = {U. Felgner},
 doi = {10.1081/AGB-200063355},
 note = {\href{https://arxiv.org/abs/math/0504199}{arXiv: math/0504199}},
 arxiv_number = {math/0504199}
}